MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TIBIAL ARTICULAR SURFACE PROVISIONAL SHIM SIZE GH 13 MM THICKNESS; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. TIBIAL ARTICULAR SURFACE PROVISIONAL SHIM SIZE GH 13 MM THICKNESS; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported a tasp was returned missing bearings on a worn instrument claim form.This issue was discovered in sterile processing.No patient involvement.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h6 the returned instrument exhibits signs of repeated use and has one of components 1 and 2 disassembled / missing.The missing components were not returned.The dhr was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TIBIAL ARTICULAR SURFACE PROVISIONAL SHIM SIZE GH 13 MM THICKNESS
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11900525
Report Number0001822565-2021-01455
Device Sequence Number3542730
Product Code JWH
UDI-Device Identifier00889024245976
UDI-Public(01)00889024245976(11)170216(10)63600926
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42527900703
Device Lot Number63600926
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/06/2021
Supplement Date Received by Manufacturer06/15/2021
Initial Report FDA Received Date05/28/2021
Supplement Report FDA Received Date06/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1